Opinion

  1. Gerald van der Merwe Gerald van der Merwe South Africa says:

    I have been diagnosed with early stages of COPD and as a result have to quit smoking. As a result of this and to support me my wife decided to quite as well and 18 days ago we started with Champix.  All went well for the first eight days then the terrible stomach burn, headache and nausea started. We tried the tablets before and after eating but it stay the same. About six days ago the mood swings started, one moment happy and full of life, the next depressed and finding fault with everything, believe me it is scary as this is NOT who we are. Being on high blood pressure meds I have found since Friday to have dizzy spells and blurred vision in my right eye. Yesterday it was so bad about half an hour after taking my tablet that I was actually staggering around in the house. Again this morning I drove 30Km to work to only find myself so dizzy and nauseas that I could not even get out of my car. I managed to get home and to our shock found my BP to be 181/121 with a 63 pulse. My sugar tested a normal 5.3. My wife kept on monitoring my BP and by the time the doctor came in it was 150/116 with a 67 pulse. As this is the only other meds we take we were advised to stop immediately taking this. So having cut down to 2 a day for myself and 7 for my wife it is going to be WILL POWER to pull through and not with Champix.

    • Christine Werth Christine Werth South Africa says:

      Hi Gerald,

      just want to know how you're doing now?  I need to stop smoking but find it very hard to do it without any help.  i dont know it you have any knowledge of this tablets, but want to ask you a question.  i have no blood pressure problems or sugar, but I am using an anti depressant so I am uncertain if I can use the stuff together.  Help asseblief!!  lol

The opinions expressed here are the views of the writer and do not necessarily reflect the views and opinions of News Medical.
Post a new comment
Post